Proceedings of the American Mathematical Society. Volume 137, Number 7, 2009
Contents of Volume 137, Number 7 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Regularity index of Hilbert functions of powers of ideals Tran Nam Trung Proc. Amer. Math. Soc. 137 (2009), 2169-2174. Abstract,...
Wedi'i Gadw mewn:
Prif Awdur: | |
---|---|
Fformat: | Erthygl |
Iaith: | English |
Cyhoeddwyd: |
American Mathematical Society
2009
|
Pynciau: | |
Mynediad Ar-lein: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/812 |
Tagiau: |
Ychwanegu Tag
Dim Tagiau, Byddwch y cyntaf i dagio'r cofnod hwn!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|